Dipòsit Digital de Documents de la UAB 22 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
18 p, 891.2 KB Mechanical oscillations in lasing microspheres / Toncelli, Alessandra (Università di Pisa) ; Capuj, N.E. (Universidad de La Laguna) ; Garrido Fernández, Blas (Universitat de Barcelona. Departament D'Electrònica) ; Sledzinska, Marianna (Institut Català de Nanociència i Nanotecnologia) ; Sotomayor Torres, Clivia M. (Institut Català de Nanociència i Nanotecnologia) ; Tredicucci, A. (Università di Pisa) ; Navarro Urrios, Daniel (Institut Català de Nanociència i Nanotecnologia)
We investigate the feasibility of activating coherent mechanical oscillations in lasing microspheres by modulating the laser emission at a mechanical eigenfrequency. To this aim, 1. 5%Nd3+:Barium- Titanium-Silicate microspheres with diameters around 50 lm were used as high quality factor (Q>106) whispering gallery mode lasing cavities. [...]
2017 - 10.1063/1.4997182
Journal of Applied Physics, Vol. 122, Núm. 5 (August 2017) , article 053101
3 documents
2.
13 p, 4.7 MB Frequency response of electrolyte-gated graphene electrodes and transistors / Drieschner, Simon (Technische Universität München. Physik Department) ; Guimerà-Brunet, Anton (Instituto de Microelectronica de Barcelona) ; Garcia-Cortadella, Ramon (Institut Català de Nanociència i Nanotecnologia) ; Viana Casals, Damià (Institut Català de Nanociència i Nanotecnologia) ; Makrygiannis, Evangelos (Technische Universität München. Physik Department) ; Blaschke, Benno M. (Technische Universität München. Physik Department) ; Vieten, Josua (Technische Universität München. Physik Department) ; Garrido Ariza, José A. (Institut Català de Nanociència i Nanotecnologia)
The interface between graphene and aqueous electrolytes is of high importance for applications of graphene in the field of biosensors and bioelectronics. The graphene/electrolyte interface is governed by the low density of states of graphene that limits the capacitance near the Dirac point in graphene and the sheet resistance. [...]
2017 - 10.1088/1361-6463/aa5443
Journal of physics D: applied physics, Vol. 50, no. 9 (Feb. 2017) , art. 095304  
3.
7 p, 267.6 KB Integrability of Liénard systems with a weak saddle / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
We characterize the local analytic integrability of weak saddles for complex Liénard systems.
2017 - 10.1007/s00033-016-0756-6
ZAMP. Journal of Applied Mathematics and Physics, Vol. 68 Núm. 13 (2017)  
4.
12 p, 680.4 KB New results on averaging theory and applications / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The usual averaging theory reduces the computation of some periodic solutions of a system of ordinary differential equations, to find the simple zeros of an associated averaged function. When one of these zeros is not simple, i. [...]
2016 - 10.1007/s00033-016-0682-7
ZAMP. Journal of Applied Mathematics and Physics, Vol. 67:106 (2016) , p. 11p.  
5.
8 p, 834.8 KB Effects of inter-resonator coupling in split ring resonator loaded metamaterial transmission lines / Naqui Garolera, Jordi (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica) ; Fernández-Prieto, Armando (Universidad de Sevilla. Grupo de Microondas) ; Mesa Ledesma, Francisco (Universidad de Sevilla. Grupo de Microondas) ; Medina, Francisco (Universidad de Sevilla. Grupo de Microondas) ; Martín, Ferran, (Martín Antolín) (Universitat Autònoma de Barcelona. Departament d'Enginyeria Electrònica)
This paper investigates the effects of inter-resonator coupling in metamaterial transmission lines loaded with split ring resonators (SRRs). The study is performed from Bloch mode theory applied to the multiport equivalent circuit model of the unit cell of such artificial lines. [...]
2014 - 10.1063/1.4876444
Journal of applied physics, Vol. 115 Issue 19 (May 2014)  
6.
11 p, 614.5 KB Darboux invariants for planar polynomial differential systems having an invariant conic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo) ; Reinol, Alison C. (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)
We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
2014 - 10.1007/s00033-013-0390-5
ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136  
7.
16 p, 329.9 KB Improving the averaging theory for computing periodic solutions of the differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For m = 1, 2, 3, we consider differential systems of the form x0 = F0(t, x) +Xmi=1εiFi(t, x) + εm+1R(t, x, ε), where Fi: R × D → Rn, and R : R × D × (−ε0, ε0) → Rn are Cm+1 functions, and T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. [...]
2014 - 10.1007/s00033-014-0460-3
ZAMP. Journal of Applied Mathematics and Physics, Vol. 66 Núm. 4 (2014) , p. 1401-1412  
8.
10 p, 572.7 KB The rolling ball problem on the plane revisited / Biscolla, Laura M. O. (Universidade Paulista(Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliva, Waldyr M. (CAMGSD and ISR, Instituto Superior Tecnico(Lisboa))
By a sequence of rollings without slipping or twisting along segments of an straight line of the plane a spherical ball of unit radius has to be transferred from an initial state to an arbitrary final state taking into account the orientation of the ball. [...]
2013 - 10.1007/s00033-012-0279-8
ZAMP. Journal of Applied Mathematics and Physics, Vol. 64 Núm. 4 (2013) , p. 991-1003  
9.
13 p, 280.0 KB Simultaneous periodic orbits bifurcating from two zero-Hopf equilibria in a tritrophic food chain model / Castellanos, Víctor (UJAT(México).Division Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Quilantán, Ingrid (UJAT(México).Division Académica de Ciencias Básicas)
We are interested in the coexistence of three species forming a tritrophic food chain model. Considering a linear grow for the lowest trophic species or prey, and a type III Holling functional response for the middle and highest trophic species (first and second predator respectively). [...]
2013 - 10.4236/jamp.2013.17005
Journal of Applied Mathematics and Physics, Vol. 1 (2013) , p. 31-38  
10.
20 p, 678.9 KB Polynomial, rational and analytic first integrals for a family of 3-dimensional Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matematica)
We extend the study of the integrability done by Leach and Miritzis (J Nonlinear Math Phys 13:535–548, 2006) on the classical model of competition between three species studied by May and Leonard (SIAM J Appl Math 29:243–256, 1975), to all real values of the parameters. [...]
2011 - 10.1007/s00033-011-0119-2
ZAMP. Journal of Applied Mathematics and Physics, Vol. 62 (2011) , p. 761-777  

Dipòsit Digital de Documents de la UAB : 22 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.